View : 15 Download: 0

Some exact solutions of the semilocal Popov equations with many flavors

Title
Some exact solutions of the semilocal Popov equations with many flavors
Authors
Kim C.
Ewha Authors
김찬주
SCOPUS Author ID
김찬주scopus
Issue Date
2014
Journal Title
Journal of the Korean Physical Society
ISSN
1976-8524JCR Link
Citation
vol. 65, no. 1, pp. 12 - 17
Publisher
Korean Physical Society
Indexed
SCOPUS WOS scopus
Abstract
Chern-Simons theory; Popov equation; Semilocal; Vortex
DOI
10.3938/jkps.65.12
Appears in Collections:
자연과학대학 > 물리학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE